4 doctors weighed in:

Does metronidazole cause frequent urination?

4 doctors weighed in
Dr. Victor Nwanguma
Internal Medicine - Infectious Disease
2 doctors agree

In brief: No

Metronidazole is not known to cause frequent urination.

In brief: No

Metronidazole is not known to cause frequent urination.
Thank
Dr. Charles Turck
Pharmacology

In brief: It may

There are some urinary side effects associated with metronidazole which are: painful urination, increased urination volume, urinary incontinence, and an increased sense of pelvic pressure.
A couple of those, in theory, could account for an increased urge to urinate more frequently.

In brief: It may

There are some urinary side effects associated with metronidazole which are: painful urination, increased urination volume, urinary incontinence, and an increased sense of pelvic pressure.
A couple of those, in theory, could account for an increased urge to urinate more frequently.
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
13 years in practice
16M people helped
Continue
100,000 doctors available